# SDR DALA2019071604296

- Difficulty date: July 9, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 111,080 hours, 15,581 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE ARMED LIGHT PRESS TO TEST IS BROKEN. FORWARD TO MEL. REPLACED R1 DOOR SLIDE LIGHT ASSEMBLY AND INSTALLED MISSING SPRING. MCO/PLACARD REMOVED. SYSTEM OPERATION IS NORMAL.
